# SDR GLBA20090529H

- Difficulty date: May 26, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,922 hours, 27,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, A CRACK WAS FOUND ON THE PROFILE ON THE AFT CTR FRAME OF THE AIRSTAIR DOOR. CRACK APPROX .8750 INCH LONG.   MX STOP DRILLED CRACKS AND  INSTALLED RE-INFORCING ANGLES IAW EO 09-120-57-001. RII REQUIREMENTS COMPLIED WITH.
